MathSciNet Relay Station
MathSciNet bibliographic data
MR684632 (84b:42019) 42C10 (33A65)
Cartwright, Donald I. Lebesgue constants for Jacobi expansions. Proc. Amer. Math. Soc. 87 (1983), no. 3, 427–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement